Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 142, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 3, 2012, 6:52 PM CDT for Sharp County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 3, 2012, 7:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Sharp County, AR
The radar
The Memphis radar (KNQA), 163 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:28 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2125 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WUUS54 KLZK 032352
SVRLZK
ARC135-040015-
/O.NEW.KLZK.SV.W.0142.120603T2352Z-120604T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
652 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 715 PM CDT
* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTHWEST OF RAVENDEN...OR 14 MILES SOUTHEAST OF ASH FLAT...
AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
NELSONVILLE... HWY 354 AND 58...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS.
LAT...LON 3624 9132 3623 9132 3622 9134 3616 9134
3606 9134 3605 9135 3607 9148 3625 9145
TIME...MOT...LOC 2352Z 291DEG 13KT 3614 9138
$$
621 follow-up statement
938
WWUS54 KLZK 040004
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT SUN JUN 3 2012
ARC135-040015-
/O.CON.KLZK.SV.W.0142.000000T0000Z-120604T0015Z/
SHARP AR-
704 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SHARP COUNTY UNTIL 715 PM CDT...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES SOUTHWEST OF RAVENDEN...OR 16 MILES SOUTHEAST OF ASH
FLAT...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
NELSONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3620 9140 3624 9132 3623 9132 3622 9134
3606 9134 3605 9135 3607 9146
TIME...MOT...LOC 0004Z 303DEG 14KT 3612 9133
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:30 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 3, 3:30 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 PM CDT SUN JUN 3 2012 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE REMAIN CHANCES OF CONVECTION EACH PERIOD...AND ANY THREAT OF STRONG TO SEVERE STORMS. MORNING CONVECTION DID MOVE EAST OUT OF THE CWA...AND WAS ASSOCIATED WITH AN MCV THAT MOVED ACROSS THE AREA. THIS AFTERNOON HAS BEEN A LULL FOR CONVECTION BEFORE THE NEXT MCV MOVES FROM OK AND TO THE EAST...OR SOME ISOLATED BUILDS UP DURING THE HEAT OF THE AFTERNOON. CLOUDS DID THIN THIS AFTERNOON AND SEEING GOOD DIFFERENT HEATING BEHIND THE WARM FRONT. THIS AFTERNOON SURFACE ANALYSIS HAS THE WARM FRONT EXTENDING FROM NW AR NEAR KFYV TO NEAR KCCA TO NEAR OF KMEM. TEMPS WERE IN THE UPPER 80S TO LOWER TO MID 90S WITH DEW POINT TEMPS AROUND 70 SOUTH OF THE FRONT...WHILE TEMPS IN THE 80S WITH DEW POINTS IN THE 60S NORTH OF THE FRONT. LAST HOUR HAVE SEEN SOME ISOLATED CONVECTION FORM NEAR KRUE. OF COURSE THE ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE SOUTH OF THE BOUNDARY. A SLIGHT RISK OF STRONG TO SEVERE STORMS IS POSSIBLE LATE THIS AFTERNOON TO EVENING MAINLY NEAR THE BOUNDARY ACROSS NORTHERN ARKANSAS. WILL INCLUDE SEVERE MENTION THROUGH AT LEAST 00Z FOR THIS REGION OF THE STATE WITH THE BEST POTENTIAL FOR SEVERE STORMS...WITH NEW TOR WATCH 345 IN EFFECT THROUGH 04Z. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT IN THE FIRST PERIOD WILL KEEP CHANCES OF CONVECTION IN THE FORECAST...WITH THE GREATEST THREAT OVER NORTH TO NORTH CENTRAL AR. SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH SHOWING AN MCV TO MOVE ACROSS AR LATER THIS EVENING AND INTO THE OVERNIGHT. WILL HAVE SLIGHT OVER CENTRAL TO SOUTH AR...WHILE CHANCE OVER NORTHERN AR THIS EVENING...THEN UP POPS A BIT MORE OVERNIGHT WITH THE EXPECTED BOUNDARY AND UPPER SHORT WAVE. CHANCES OF CONVECTION CONTINUE ON MONDAY AS THE MCV MOVES EAST AND THE BOUNDARY STALLS OVER NORTHERN TO NORTH CENTRAL AR. MODELS SAG THE BOUNDARY SOUTH A BIT LATER MONDAY TO TUESDAY...BUT UNCERTAINTY DOES EXIST IF THIS WILL BE POSSIBLE GIVEN LITTLE PUSH WITH WEAK NW UPPER FLOW...AS WELL AS WEAKENING BOUNDARY SUPPORT. POPS WILL STILL BE IN THE FORECAST TUESDAY BUT A BIT LOWER. TUESDAY NIGHT TO WEDNESDAY... OVERALL PRECIP CHANCES DRIFT A BIT MORE SOUTH WITH LATEST MODEL RUNS...DRIFTING THE BOUNDARY SOUTH...BUT UNCERTAINTY REMAINS HOW FAR THIS WILL GO. CURRENT TRENDS WILL KEEP THIS BUT FINE TINING WILL OCCUR. TEMPERATURES WILL COOL A BIT IN THOSE AREAS WITH CLOUDS AND RAIN...AND BE MUCH CLOSER TO NORMAL VALUES. && .LONG TERM...THURSDAY THROUGH SUNDAY LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL BEGIN TO SHIFT EAST...ALLOWING A SHARP UPPER RIDGE OVER THE CENTRAL CONUS TO SHIFT EAST AS WELL. HAVE TRENDED POPS DOWNWARD AS ANY REMNANT BOUNDARIES THAT WOULD BE A FOCUS FOR PRECIP SHOULD BE SOUTH OF THE AREA...AND ANY UPPER IMPULSES IN THE DEPARTING N/NW UPPER FLOW SHOULD BE FAR ENOUGH EAST AS TO NOT SPARK OFF ANY PRECIP IN THE CWA. THERE ARE SOME DIFFERENCES HOWEVER AS THE GFS ALLOWS AN UPPER LEVEL IMPULSE TO PROPAGATE EASTWARD BENEATH THE RIDGE...WHICH IN TURN DOES CREATE WIDESPREAD SHOWERS ON SAT. AGAIN...SIDED WITH THE DRIER SIDE OF GUIDANCE FOR THE LONG TERM. TEMPERATURE WISE...HIGHS SHOULD BE AROUND OR SLIGHTLY ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 89 67 86 / 40 40 20 20 CAMDEN AR 70 91 71 91 / 10 20 30 30 HARRISON AR 68 88 66 85 / 60 40 10 10 HOT SPRINGS AR 71 91 72 89 / 10 30 30 30 LITTLE ROCK AR 72 90 71 89 / 20 30 30 30 MONTICELLO AR 72 92 72 90 / 10 20 30 30 MOUNT IDA AR 71 91 68 88 / 10 30 30 30 MOUNTAIN HOME AR 67 88 66 86 / 60 40 10 10 NEWPORT AR 68 90 68 87 / 40 40 20 20 PINE BLUFF AR 71 91 71 89 / 10 20 30 30 RUSSELLVILLE AR 68 89 70 88 / 20 30 20 20 SEARCY AR 70 90 69 87 / 20 40 20 20 STUTTGART AR 72 91 71 88 / 20 30 30 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Jun 3, 5:00 AM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN JUN 3 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO MAINLY NORTH AND CENTRAL SECTIONS TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTH ARKANSAS TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. BEST RAIN CHANCES WILL BE THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THURSDAY. THIS WILL KEEP CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THURSDAY. AN AREA OF LOW PRESSURE WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Jun 3, 5:23 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 523 PM CDT SUN JUN 3 2012 ARZ012-013-021>023-031-032255- CONWAY AR-JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR- 523 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VAN BUREN...EXTREME SOUTHWESTERN SEARCY...NORTHERN POPE...SOUTHEASTERN NEWTON...EASTERN JOHNSON AND NORTHERN CONWAY COUNTIES UNTIL 600 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF HESS KNOB TO NEAR WALNUT GROVE...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WOODLAND... SOLO... SMYRNA... MINERAL SPGS REC AREA... LUDWIG LAKE... JERUSALEM... HOLMAN... HECTOR... DOVER... DILLEN... DABNEY... BROOMFIELD... BROCK CREEK LAKE... BERTHA... SIMPSON... TREAT... SCOTTSVILLE... SCOTLAND... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3580 9313 3559 9249 3531 9291 3552 9354 TIME...MOT...LOC 2224Z 234DEG 19KT 3561 9329 3548 9290 62
Local storm report, Jun 3, 5:25 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
525 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST VENDOR 35.95N 93.08W
06/03/2012 M59.00 MPH NEWTON AR TRAINED SPOTTER
A 59 MPH GUST WAS MEASURED AT VENDOR.
&&
46Local storm report, Jun 3, 6:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL DENNARD 35.75N 92.52W
06/03/2012 E1.50 INCH VAN BUREN AR TRAINED SPOTTER
0620 PM TSTM WND DMG CLINTON 35.58N 92.45W
06/03/2012 VAN BUREN AR TRAINED SPOTTER
TREES WERE DOWNED IN CLINTON.
&&
46Local storm report, Jun 3, 6:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG PIERCETOWN 35.97N 93.07W
06/03/2012 NEWTON AR TRAINED SPOTTER
TREES REPORTED DOWN.
&&
224Local storm report, Jun 3, 6:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 ENE DENNARD 35.77N 92.47W
06/03/2012 M1.75 INCH VAN BUREN AR TRAINED SPOTTER
&&
224Special weather statement, Jun 3, 6:50 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 650 PM CDT SUN JUN 3 2012 ARZ021-022-030-040035- JOHNSON AR-LOGAN AR-POPE AR- 650 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN POPE... NORTHEASTERN LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL 730 PM CDT... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THE WINDS ALONG AN OUTFLOW BOUNDARY NEAR HARTMAN...OR 5 MILES WEST OF CLARKSVILLE...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CLARKSVILLE... TOKALON... SPADRA... SCRANTON... PINEY BAY REC AREA... LAMAR... KNOXVILLE... HOYT... HINKLE... HARTMAN... CABIN CREEK REC AREA... WILKINS... UNION CITY... PINEY... NEW SPADRA... MORRISON BLUFF... LUDWIG... DUBLIN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 72. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3554 9371 3546 9329 3530 9328 3534 9370 TIME...MOT...LOC 2349Z 294DEG 32KT 3551 9350 227
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:15 AM CDT | Special Weather Statement | LZK | Perry | 45 min |
| Jun 3, 3:17 AM CDT | Special Weather Statement | LZK | Pope | 48 min |
| Jun 3, 4:34 AM CDT | Special Weather Statement | LZK | Pope | 46 min |
| Jun 3, 4:38 AM CDT | Special Weather Statement | LZK | Lonoke | 47 min |
| Jun 3, 6:45 AM CDT | Special Weather Statement | LZK | Newton | 45 min |
| Jun 3, 7:32 AM CDT | Special Weather Statement | LZK | Newton, Searcy | 43 min |
| Jun 3, 8:16 AM CDT | Special Weather Statement | LZK | Izard, Newton, Searcy, Stone | 44 min |
| Jun 3, 4:01 PM CDT | Special Weather Statement | LZK | Independence | 29 min |
| Jun 3, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 53 min |
| Jun 3, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 35 min |
| Jun 3, 4:50 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Woodruff | 40 min |
| Jun 3, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 54 min |
| Jun 3, 4:58 PM CDT | Special Weather Statement | LZK | Lawrence | 17 min |
| Jun 3, 5:23 PM CDT | Special Weather Statement | LZK | Pope, Van Buren | 32 min |
| Jun 3, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Woodruff | 34 min |
| Jun 3, 5:44 PM CDT | Severe Thunderstorm Warning | LZK | Searcy, Stone, Van Buren | 46 min |
| Jun 3, 5:58 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 47 min |
| Jun 3, 6:03 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 42 min |
| Jun 3, 6:06 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 24 min |
| Jun 3, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 49 min |
| Jun 3, 6:27 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 48 min |
| Jun 3, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 31 min |
| Jun 3, 6:50 PM CDT | Special Weather Statement | LZK | Johnson | 45 min |
| Jun 3, 6:58 PM CDT | Special Weather Statement | LZK | Baxter, Izard | 47 min |
| Jun 3, 6:59 PM CDT | Special Weather Statement | LZK | Cleburne, Izard | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.